# SDR UIEA2019040503802

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,144 hours, 21,377 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A/C HAS INCREDIBLY BAD SMELL COMING FROM PACKS.( T/S PER FIM FT 807. FOUND SYSTEM TO BE WORKING NORMAL AT THIS TIME, COULD NOT DUPLICATE ANY FAULTS.  )
